# SDR COMA9960420

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fail Message
- Condition: Activated
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MESSAGE.  RESET FLAP SYSTEM IAW AD 98 20 01.
